# SDR USAAD96152

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Latches
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1125 - MDT-CLT - ON ROTATION LEFT ENGINE REVERSE UNLOCK LIGHT CAME ON AND STAYED ON.  CONTINUED TAKEOFF AND THEN RETURNED TO FIELD AT MDT.  LIGHT WENT OUT WHEN AIRCRAFT LANDED.  NO EMERGENCY DECLARED BUT ATC TOWR DID CALL OUT THE EMERGENCY EQUIPMENT.  MAINTENANCE CLEANED AND LUBRICATED UPPER AND LOWER T/R LATCHES.  OPERATIONAL CHECK OK.  (M)
